Publication
Title
The complexity of the evaluation of complex algebra expressions
Author
Language
English
Source (journal)
Journal of computer and system sciences. - New York, N.Y.
Publication
New York, N.Y. : 1997
ISSN
0022-0000
Volume/pages
55:2(1997), p. 322-343
ISI
A1997YF85500008
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 12.06.2017
To cite this reference